# SDR 2010FA0000388

- Difficulty date: April 16, 2010
- Submitted: April 16, 2010
- Operation: General aviation
- Engine: Pwa PT6A60A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Adapter
- Part number: 310333501
- Condition: Missing
- Location: Rgb
- Component: Rgb Hsg
- Component part number: 310040405
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ENGINE INSTALLATION OPERATOR REPORTED OIL LEAK FROM THE TORQUE TRANSDUCER BOSS ON REDUCTION GEARBOX (RGB) HSG.  REPAIR STATION INVESTIGATION REVEALED MISSING OIL SLEEVE ADAPTER (PN 3103335-01, POST SB 13164) ON THE RGB TRANSDUCER BOSS.  THE ADAPTER SERVES AS A SEALING SURFACE FOR THE TRANSDUCER O-RING.  INVESTIGATION SUGGESTS ADAPTER BECAME DISLODGED DURING A CLEANING OR MX PROCESS.  REPORTING REPAIR STATION IS COORDINATING WITH MFG, A REVIEW OF THE SB RGB MODIFICATION (SB 13164) AND ANY ASSOCIATED MX PROCESSES THAT COULD LEAD TO THE DISLODGING OF THE ADAPTER.
